# SDR COMA9560579

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE WARNING MESSAGE DURING GROUND OPERTION.  DEFERRED ONE CARGO SMOKE DETECTOR, DEACTIVATED.
